Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 7 > Sep. 2018

 

 

Some Fixed Point Theorems in Partially Ordered Fuzzy Metric Spaces Using Altering Distance Function, Vol. 7, No. 3 (Sep. 2018), PP:117-124

for Subscribers only

Authors:
Bijoy Patir - Department of Mathematics, Gauhati University, Guwahati-781014, Assam, India
Nilakshi Goswami - Department of Mathematics, Gauhati University, Guwahati-781014, Assam, India
Vandana Rai - Department of Management Studies, Indian Institute of Technology, Madras, Chennai 600 036, Tamil Nadu, India.

 

Laguerre Approximations for System of Linear Pantograph Differential Equations, Vol. 7, No. 3 (Sep. 2018), PP:125-131

for Subscribers only

Authors:
Ghazala Akram - Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore-54590, Pakistan
Zaffer Elahi - Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore-54590, Pakistan,
Shahid S. Siddiqi - Faculty of Information Technology, University of Central Punjab, 1-Khayaban-e-Jinnah Road, Johar Town Lahore-54770, Pakistan.

 

New Hadamard-Type Inequalities for m−Convex and (a,m)−Convex Functions, Vol. 7, No. 3 (Sep. 2018), PP:133-138

for Subscribers only

Authors:
Ahmet Ocak Akdemir - A˘grı˙Ibrahim Cž ecžen University Faculty of Science and Letters, Department of Mathematics, 04100, A˘grı, Turkey
M. Emin Ozdemir - Uluda˘g University, Education Faculty, Department of Mathematics Education, Gšoršukle Campus, Bursa, Turkey
Erhan Set - Department of Mathematics, Faculty of Science and Arts, Ordu University, Ordu, Turkey

 

A Generalized Exponential Ratio-Cum-Product Estimator in Simple Random Sampling for Estimating Population Mean Using Two Auxiliary Variables, Vol. 7, No. 3 (Sep. 2018), PP:139-143

for Subscribers only

Authors:
Asra Nazir - Department of Statistics, University Of Kashmir, India
Rafia Jan - Department of Statistics, University Of Kashmir, India
T. R. Jan - Department of Statistics, University Of Kashmir, India

 

Inequalities On Geometrically Convex Functions, Vol. 7, No. 3 (Sep. 2018), PP:145-149

for Subscribers only

Authors:
Muhamet Emin Ozdemir - Department of Mathematics Education, Education Faculty, Gšoršukle Campus, Uluda˘g University, Bursa, Turkey

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved